# SDR 99ZZZM232

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 47,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND OUTBOARD AFT ENGINE MOUNT ARM BOLT BROKEN IN THREADED AREA ON NR 1 ENGINE. REMOVED AND REPLACED AFT ENGINE MOUNT ASSEMBLY. RETURNED AIRCRAFT TO SERVICE.  (M)
